# SDR SWAA2012092007819

- Difficulty date: September 17, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- Aircraft time: 24,170 hours, 15,803 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 39361902
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE GIRT BAR BOTH LATCH ATTCH FITTINGS CORRODED.  REMOVED AND REPLACED FITTINGS IAW SRM.
